# SDR ASOA2014081511080

- Difficulty date: July 21, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 BULKHEAD WEB IS CORRODED.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003-A01.  FABRICATED RT LOWER WEB AND RT BUTTSTRAP IAW REO 670-53-11-594.  MAJOR REPAIR.
